Title

Some Modified Versions of Durbins H-Statistic

Publication Type

Journal Article

Publication Date

1985

Abstract

This paper proposes a modified version of Durbin's h-statistic for testing residual correlation in a dynamic regression model. Finite sample properties of the new statistic, Durbin's h-statistic and Sargan's modified version of h are investigated by simulation.

Discipline

Economics

Research Areas

Econometrics

Publication

Review of Economics and Statistics

Volume

67

Issue

3

First Page

534

Last Page

538

ISSN

0034-6535

Publisher

MIT Press

Additional URL

http://www.jstor.org/stable/1925987

This document is currently not available here.

Share

COinS